# SDR DALA2020082002830

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 10,325 hours, 910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT ON LEFT SIDE OF CABIN DPS THROUGHOUT TO ECONOMY. CORRECTIVE ACTION: ACCOMPLISHMENT OF SECTION 1 : TIME-LIMITED REPAIR PER ER/A 587482-14 REV.ORIGINAL. REF LP 5409405 FOR REPLACEMENT OF RCCB 1023XP. THIS ACCOMPLISHES ERA 587482-14 REV. ORIG SECTION II. OPS CHECKS GOOD
